RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 3, Pages 251–255 (Mi mz9875)  

This article is cited in 3 scientific papers (total in 3 papers)

Cohomologies of parabolic Lie algebras

A. K. Tolpygo

M. V. Lomonosov Moscow State University

Abstract: If $\mathfrak{p}$ is a parabolic subalgebra of a semisimple algebra, the cohomology of $\mathfrak{p}$ is trivial in the associated representation.

Full text: PDF file (568 kB)

English version:
Mathematical Notes, 1972, 12:3, 585–587

Bibliographic databases:

UDC: 512.4
Received: 28.04.1970

Citation: A. K. Tolpygo, “Cohomologies of parabolic Lie algebras”, Mat. Zametki, 12:3 (1972), 251–255; Math. Notes, 12:3 (1972), 585–587

Citation in format AMSBIB
\Bibitem{Tol72}
\by A.~K.~Tolpygo
\paper Cohomologies of parabolic Lie algebras
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 3
\pages 251--255
\mathnet{http://mi.mathnet.ru/mz9875}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=325720}
\zmath{https://zbmath.org/?q=an:0248.18029}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 3
\pages 585--587
\crossref{https://doi.org/10.1007/BF01093989}


Linking options:
  • http://mi.mathnet.ru/eng/mz9875
  • http://mi.mathnet.ru/eng/mz/v12/i3/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. B. Khakimdzhanov, “O kogomologiyakh parabolicheskikh podalgebr poluprostykh algebr Li”, UMN, 32:6(198) (1977), 237–238  mathnet  mathscinet  zmath
    2. F. M. Malyshev, “Bazisy rekurrentnykh posledovatelnostei”, Chebyshevskii sb., 16:2 (2015), 155–185  mathnet  elib
    3. V. V. Gorbatsevich, “Nekotorye svoistva pochti abelevykh algebr Li”, Izv. vuzov. Matem., 2020, no. 4, 26–42  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:143
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020